How do i know if my diarrhea is getting better !?

I took imodium ad and it stops,I Have watery loose stools more than a week..

I am scared i will get watery loose stool again 

My dr suggested me imodium for 3 days.

Update:

I started pooping after taking 2 doses of imodium in one Day.

4 Answers

Relevance
  • 8 months ago
    Favourite answer

    Because when you took the Immodium, your diarrhea stopped and you want back to normal. That is one of the reasons that Immodium is for.

     

    • Queen😍
      Lv 5
      8 months agoReport

      Yes.but i am scared that it might come again after completing my course of imodium.

    • Commenter avatarLog in to reply to the answers
  • Linda
    Lv 7
    8 months ago

    That is a long time to have watery stools. I suggest you see your doc again asap.

    • Commenter avatarLog in to reply to the answers
  • 8 months ago

    Diarrhea is a symptom and the treatment depends on the cause.

    Most folks with the diarrhea only have to remove the cause.

    If  using a bulking agent the stool will begin to be normal again (solid)

    Try any of theses;;;

    Kaopectate

    Imodium

    Pepto bismol

    Fiber therapy

    • Commenter avatarLog in to reply to the answers
  • Anonymous
    8 months ago

    I keep having diarrhea too

    • Commenter avatarLog in to reply to the answers
Still have questions? Get answers by asking now.